# SDR JR2R20241001447

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 16,732 hours, 9,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 17014656401
- Condition: Delaminated
- Location: Zone 600
- Part time: 16,732 hours, 9,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B AND O/B FLAP FAIRINGS - RH FLAP ROOT FAIRING TAIL DELAMINATION.  REPAIR
